Meccanica non lineare delle onde di traslazione nei canali
Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 40 (1966) no. 4, pp. 568-576
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
In this work, the study of waves in channels, taking into account the resistences, using non linear mechanics methods, has been dealt with. As a matter of fact, from the origin of the problem, from Boussinesq, De Saint Venant etc. to Bonvicini, Puppini, Massé, Lamoen, Supino, who have brought the most recent and remarkable contributions to the question, the results they attained have been drawn by means of the waves linearized theory. Only Supino has faced, by method of successive approximations, the non-linear questions connected with the unsteady flow problem, thus reaching interesting results. However by adopting modern processes of non-linear mechanics, the author thinks that he has succeeded in showing new essential characteristics of the flow which is studied, especially the possibility of the wave amplification in the case of limited shocks, even before reaching the critical limit represented by the Froude number $F = 4(F = u^{2}/gy)$.
@article{RLINA_1966_8_40_4_a7,
author = {Pezzoli, Giannantonio},
title = {Meccanica non lineare delle onde di traslazione nei canali},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali},
pages = {568--576},
year = {1966},
volume = {Ser. 8, 40},
number = {4},
zbl = {0148.23005},
language = {it},
url = {http://geodesic.mathdoc.fr/item/RLINA_1966_8_40_4_a7/}
}
TY - JOUR AU - Pezzoli, Giannantonio TI - Meccanica non lineare delle onde di traslazione nei canali JO - Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali PY - 1966 SP - 568 EP - 576 VL - 40 IS - 4 UR - http://geodesic.mathdoc.fr/item/RLINA_1966_8_40_4_a7/ LA - it ID - RLINA_1966_8_40_4_a7 ER -
%0 Journal Article %A Pezzoli, Giannantonio %T Meccanica non lineare delle onde di traslazione nei canali %J Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali %D 1966 %P 568-576 %V 40 %N 4 %U http://geodesic.mathdoc.fr/item/RLINA_1966_8_40_4_a7/ %G it %F RLINA_1966_8_40_4_a7
Pezzoli, Giannantonio. Meccanica non lineare delle onde di traslazione nei canali. Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 40 (1966) no. 4, pp. 568-576. http://geodesic.mathdoc.fr/item/RLINA_1966_8_40_4_a7/